Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 12   2024
Vol.12 No.1Vol.12 No.2Vol.12 No.3Vol.12 No.4
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 10(Jan, 2022) No 1

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

Accuracy and Efficiency of Symmetrized Implicit Midpoint Rule for Solving the Water Tank System Problems

M. F. Zairul Fuaad, N. Razali, H. Hishamuddin, A. Jedi

[Abstract] [Full Text] [Full Article - PDF] pp. 1 - 14

DOI: 10.13189/ms.2022.100101

Stratification Methods for an Auxiliary Variable Model-Based Allocation under a Superpopulation Model

Bhuwaneshwar Kumar Gupt, Mankupar Swer, Md. Irphan Ahamed, B. K. Singh, Kh. Herachandra Singh

[Abstract] [Full Text] [Full Article - PDF] pp. 15 - 24

DOI: 10.13189/ms.2022.100102

A Simulation of an Elastic Filament Using Kirchhoff Model

Saimir Tola, Alfred Daci, Gentian Zavalani

[Abstract] [Full Text] [Full Article - PDF] pp. 25 - 34

DOI: 10.13189/ms.2022.100103

Study of the New Finite Mixture of Weibull Extension Model: Identifiability, Properties and Estimation

Noura S. Mohamed, Moshira A. Ismail, Sanaa A. Ismail

[Abstract] [Full Text] [Full Article - PDF] pp. 35 - 60

DOI: 10.13189/ms.2022.100104

Prediction Variance Properties of Third-Order Response Surface Designs in the Hypersphere

Abimibola Victoria Oladugba, Brenda Mbouamba Yankam

[Abstract] [Full Text] [Full Article - PDF] pp. 61 - 73

DOI: 10.13189/ms.2022.100105

Solving Ordinary Differential Equations (ODEs) Using Least Square Method Based on Wang Ball Curves

Abdul Hadi Bhatti, Sharmila Binti Karim

[Abstract] [Full Text] [Full Article - PDF] pp. 74 - 87

DOI: 10.13189/ms.2022.100106

Explicit Formulas and Numerical Integral Equation of ARL for SARX(P,r)L Model Based on CUSUM Chart

Suvimol Phanyaem

[Abstract] [Full Text] [Full Article - PDF] pp. 88 - 99

DOI: 10.13189/ms.2022.100107

A Goal Programming Approach for Generalized Calibration Weights Estimation in Stratified Random Sampling

Siham Rabee, Ramadan Hamed, Ragaa Kassem, Mahmoud Rashwaan

[Abstract] [Full Text] [Full Article - PDF] pp. 100 - 115

DOI: 10.13189/ms.2022.100108

Estimation of Extreme Quantiles of Global Horizontal Irradiance: A Comparative Analysis Using an Extremal Mixture Model and a Generalised Additive Extreme Value Model

Thakhani Ravele, Caston Sigauke, Lordwell Jhamba

[Abstract] [Full Text] [Full Article - PDF] pp. 116 - 133

DOI: 10.13189/ms.2022.100109

Viscosity Analysis of Lubricating Oil Through the Solution of Exponential Fractional Differential Equations

Endang Rusyaman, Kankan Parmikanti, Diah Chaerani, Khoirunnisa Rohadatul Aisy Muslihin

[Abstract] [Full Text] [Full Article - PDF] pp. 134 - 139

DOI: 10.13189/ms.2022.100110

On Recent Advances in Divisor Cordial Labeling of Graphs

Vishally Sharma, A. Parthiban

[Abstract] [Full Text] [Full Article - PDF] pp. 140 - 144

DOI: 10.13189/ms.2022.100111

A Basic Dimensional Representation of Artin Braid Group , and a General Burau Representation

Arash Pourkia

[Abstract] [Full Text] [Full Article - PDF] pp. 145 - 152

DOI: 10.13189/ms.2022.100112

An Approach to Solve Multi Attribute Decision-making Problem Based on the New Possibility Measure of Picture Fuzzy Numbers

K. Deva, S. Mohanaselvi

[Abstract] [Full Text] [Full Article - PDF] pp. 153 - 159

DOI: 10.13189/ms.2022.100113

Outcomes of Common Fixed Point Theorems in S-metric Space

Katta.Mallaiah, Veladi Srinivas

[Abstract] [Full Text] [Full Article - PDF] pp. 160 - 165

DOI: 10.13189/ms.2022.100114

A Griffith Crack at the Interface of an Isotropic and Orthotropic Half Space Bonded Together

A. K. Awasthi, Rachna, Harpreet Kaur

[Abstract] [Full Text] [Full Article - PDF] pp. 166 - 175

DOI: 10.13189/ms.2022.100115

Fuzzy Number – A New Hypothesis and Solution of Fuzzy Equations

Vijay C. Makwana, Vijay. P. Soni, Nayan I. Patel, Manoj Sahni

[Abstract] [Full Text] [Full Article - PDF] pp. 176 - 186

DOI: 10.13189/ms.2022.100116

Solving Differential Equations of Fractional Order Using Combined Adomian Decomposition Method with Kamal Integral Transformation

Muhamad Deni Johansyah, Asep K Supriatna, Endang Rusyaman, Jumadil Saputra

[Abstract] [Full Text] [Full Article - PDF] pp. 187 - 194

DOI: 10.13189/ms.2022.100117

Some Properties of BP-Space

Ahmed Talip Hussein, Emad Allawi Shallal

[Abstract] [Full Text] [Full Article - PDF] pp. 195 - 200

DOI: 10.13189/ms.2022.100118

Solving Multi-Response Problem Using Goal Programming Approach and Quantile Regression

Sara Abdel Baset, Ramadan Hamed, Maha El-Ashram, Zakaria Abdel Samea

[Abstract] [Full Text] [Full Article - PDF] pp. 201 - 214

DOI: 10.13189/ms.2022.100119

The Power of Test of Jennrich Statistic with Robust Methods in Testing the Equality of Correlation Matrices

Bahtiar Jamili Zaini, Shamshuritawati Md Sharif

[Abstract] [Full Text] [Full Article - PDF] pp. 215 - 221

DOI: 10.13189/ms.2022.100120

Expectation-Maximization Algorithm Estimation Method in Automated Model Selection Procedure for Seemingly Unrelated Regression Equations Models

Nur Azulia Kamarudin, Suzilah Ismail, Norhayati Yusof

[Abstract] [Full Text] [Full Article - PDF] pp. 222 - 232

DOI: 10.13189/ms.2022.100121

Modelling of Cointegration with Student's T-errors

Nimitha John, Balakrishna Narayana

[Abstract] [Full Text] [Full Article - PDF] pp. 233 - 245

DOI: 10.13189/ms.2022.100122

Newton-PKSOR with Quadrature Scheme in Solving Nonlinear Fredholm Integral Equations

Labiyana Hanif Ali , Jumat Sulaiman , Azali Saudi

[Abstract] [Full Text] [Full Article - PDF] pp. 246 - 250

DOI: 10.13189/ms.2022.100123

Fuzzy EOQ Model for Time Varying Deterioration and Exponential Time Dependent Demand Rate under Inflation

K.Geetha , S.P.Reshma

[Abstract] [Full Text] [Full Article - PDF] pp. 251 - 261

DOI: 10.13189/ms.2022.100124

Limit Theorems for The Sums of Random Variables in A Special Form

Azam A. Imomov , Zuhriddin A. Nazarov

[Abstract] [Full Text] [Full Article - PDF] pp. 262 - 268

DOI: 10.13189/ms.2022.100125